# SDR SWAA2024050275364

- Difficulty date: April 16, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,842 hours, 13,196 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP UPPER SKIN IS DELAMINATED AT AFT I/B CORNER. (MARKED)<[01] REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22-400-801. WORK CARD COMPLETE
